# SDR ASAA2022062738836

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,973 hours, 10,790 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Part serial: 8050
- Condition: Inoperative
- Location: #2 Engine
- Part time: 63,788 hours, 22,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO START NO. 2 ENGINE WITH START SWITCH IN GND POSITIONS, START VALVE DID NOT OPEN. GROUNDED - YES. REPLACED #2 ENG START VALVE IAW B737-800 AMM 80-11-03, LK AND OPS CK NORMAL.
